| Model Number |
27425F |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9 it was returned on december 23,2025.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported during the operation, when grabbing the stone, the connection of the branches with thrust was damaged.The replacement was used in 5-10 minutes.The procedure was completed without any patient injury or harm, there was no patient injury.No patient involvement and procedure delay less than 15 mins.Cross reference mdr: 9610617-2025-00139.
Event or Problem Description
New information was provided that states two patients were involved in this event.
Additional Manufacturer Narrative
Additional information is provided in section b5.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The pliers show severe corrosion at the proximal connection point and in the jaw area, which may indicate improper reprocessing.Additionally, excessive mechanical strain on the jaws could have led to breakage or loosening at the connection point.The investigation did not reveal any root cause related to the labelling, the device, or its history.The event is filed under internal karl storz complaint id: (b)(4).